View Complete Reference

Pinkham, RS (1961)

On the Distribution of First Significant Digits

Annals of Mathematical Statistics 32(4), 1223-1230.

ISSN/ISBN: 0003-4851 DOI: Not available at this time.



Abstract: INTRODUCTION: This paper is a theoretical discussion of why and to what extent the so called "abnormal law" must hold


Bibtex:
@article {MR0131303, AUTHOR = {Pinkham, Roger S.}, TITLE = {On the distribution of first significant digits}, JOURNAL = {Ann. Math. Statist.}, FJOURNAL = {Annals of Mathematical Statistics}, VOLUME = {32}, YEAR = {1961}, PAGES = {1223--1230}, ISSN = {0003-4851}, MRCLASS = {60.20}, MRNUMBER = {0131303 (24 \#A1155)}, MRREVIEWER = {I. J. Good}, }


Reference Type: Journal Article

Subject Area(s): Analysis, Probability Theory